# SDR SWAA2022052697418

- Difficulty date: April 24, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: 141A8371Y10
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STUB FRAME LOCATED 294.5 AT LEVEL STR17R AT PASSENGER CABIN 2022-207142 / [01] REPLACED STUB FRAME LOC. BS 294.5 AT LEVEL STR 15R TO STR 17R AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM:9 AND DWG:141A8370 SHEET:9 REV:D AND DWG:141A8430 SHEET:4 REV:B;[02] CORRECTED STEP 1: REPLACED STUB FRAME LOC. BS 294.5 AT LEVEL STR 15R TO STR 17R AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM:9 AND DWG:141A8370 SHEET:9 REV:D AND DWG:141A8430 SHEET:4 REV:B;[03] REPLACED STUB FRAME LOC. BS 294.5 AT LEVEL STR 15R TO STR 17R AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM:9 AND DWG:141A8370 SHEET:9 REV:D AND DWG:141A8430 SHEET:4 REV:B
